Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 947182, 8 pages
http://dx.doi.org/10.1155/2014/947182
Research Article

A Class of Generalized Differential Operators with Infinitely Many Discontinuous Points

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 23 March 2014; Accepted 27 May 2014; Published 15 June 2014

Academic Editor: Valery Serov

Copyright © 2014 Yurong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a class of differential operators which have infinitely many discontinuous points, and investigate the kernel of in terms of operator theory. It is shown that the solutions of have exponential behavior, and the dimension of the kernel is given.